# SDR CA081124001

- Difficulty date: October 6, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Doug DC3C-S4C4G
- Aircraft time: 16,973 hours
- Engine: Pwa PT6A67R
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bungee
- Condition: Mismarked
- Location: Ski
- Component: Ski, Federal
- Component part number: A30000L
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AERIAL WORK WITH SKIS INSTALLED THE RT MAIN GEAR DID NOT EXTEND FULLY. WITH THE ASSISTANCE OF A BELLY MOUNTED CAMERA THE CAUSE WAS DETERMINED TO BE THE SKI FWD LIMIT CABLE ASSY. THE LANDING GEAR WAS CYCLED AND EXTENDED SUCCESSFULLY. BOTH LT AND RT SKI FWD LIMIT CABLE ASSEMBLIES WERE REPLACED. THE ENSUING INVESTIGATION DETERMINED THAT THE BUNGEE ASSEMBLIES ON THE FWD LIMIT CABLE ASSEMBLIES WERE TOO LONG ALLOWING THE CABLE TO HOOK ITSELF UNDER THE SKI PIVOT BOLT NOT ALLOWING THE LANDING GEAR TO EXTEND FULLY. THE PROPER LENGTH BUNGEE WOULD NOT ALLOW THE CABLES TO BE LOCATED IN THAT AREA. THE ORIGINALLY INSTALLED BUNGEE ASSEMBLIES WERE UNITS SUPPLIED BY THE ACFT STC HOLDER, WHO HAS BEEN NOTIFIED OF THE INCORRECT LENGTH BUNGEE. OTHER BUNGEE ASSEMBLIES FOR OUR OTHER SKIS HAVE BEEN INSPECTED FOR PROPER LENGTH.
